# SDR ASAA2013101496180

- Difficulty date: October 14, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 18,686 hours, 5,823 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Disengaged
- Location: B
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT B DISENGAGED ON ATTEMPTED CAT III A.  ACFT GROUNDED.  ACCOMPLISHED FIM 22-11, TASK 801, DFCS BITE. OPS CHECKED NORMAL.  NO HISTORY 30 DAYS.
